# SDR CALA2016081295642

- Difficulty date: August 7, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 53,372 hours, 22,451 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED OPS TEST, EPSU BATTERY.    RESET EPSU BATTERY, OPS TESTED OK
